Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 192, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 30, 2008, 6:25 PM EDT for Carbon County, Lehigh County, Northampton County, Pennsylvania. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2008, 6:25 PM EDT (22:25 UTC)
- Expired
- Jul 30, 2008, 7:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Carbon County, PA, Lehigh County, PA, Northampton County, PA
The radar
The Binghamton radar (KBGM), 149 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 4:53 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 686 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KPHI 302225
SVRPHI
PAC025-077-095-302300-
/O.NEW.KPHI.SV.W.0192.080730T2225Z-080730T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
625 PM EDT WED JUL 30 2008
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTH CENTRAL LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
EXTREME WEST CENTRAL NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
SOUTHERN CARBON COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 700 PM EDT
* AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NESQUEHONING...OR ABOUT 9 MILES WEST OF LEHIGHTON...AND MOVING EAST
AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NESQUEHONING AND NEW MAHONING BY 630 PM...
NEW MAHONING AND 7 MILES SOUTH OF WEATHERLY BY 635 PM...
LEHIGHTON AND JIM THORPE BY 650 PM...
LEHIGHTON BY 655 PM...
BELTZVILLE STATE PARK...PALMERTON AND 8 MILES NORTHWEST OF
BERLINSVILLE BY 700 PM...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY
MORNING FOR DELAWARE AND NORTHEASTERN MARYLAND AND SOUTHERN NEW
JERSEY AND SOUTHEASTERN PENNSYLVANIA.
LAT...LON 4093 7596 4097 7557 4074 7555 4075 7579
4081 7588 4081 7589 4085 7594 4089 7598
4093 7598
TIME...MOT...LOC 2225Z 267DEG 13KT 4085 7585
$$1 follow-up statement
000
WWUS51 KPHI 302251
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
651 PM EDT WED JUL 30 2008
PAC025-077-095-302301-
/O.EXP.KPHI.SV.W.0192.000000T0000Z-080730T2300Z/
LEHIGH PA-NORTHAMPTON PA-CARBON PA-
651 PM EDT WED JUL 30 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CARBON...EXTREME WEST
CENTRAL NORTHAMPTON AND EXTREME NORTH CENTRAL LEHIGH COUNTIES WILL
EXPIRE AT 700 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY MORNING FOR DELAWARE AND NORTHEASTERN MARYLAND AND SOUTHERN
NEW JERSEY AND SOUTHEASTERN PENNSYLVANIA.
LAT...LON 4093 7596 4097 7557 4074 7555 4075 7579
4081 7588 4081 7589 4085 7594 4089 7598
4093 7598
TIME...MOT...LOC 2251Z 267DEG 13KT 4085 7573
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 5:09 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 30, 5:09 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 509 PM EDT WED JUL 30 2008 .SYNOPSIS... A SERIES OF WEAK FRONTS WILL CROSS THE AREA TONIGHT THROUGH SATURDAY NIGHT. HIGH PRESSURE IS THEN FORECAST TO BUILD OVER THE REGION SUNDAY AND INTO EARLY NEXT WEEK. ANOTHER FRONTAL SYSTEM SHOULD AFFECT THE AREA ON WEDNESDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... PUBLIC PRODUCTS ARE BEING REISSUED WITH A SEVERE THUNDERSTORM WATCH NOW IN EFFECT FOR (ABOUT) THE SOUTHERN HALF OF OUR AREA. SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE EASTWARD FROM PA AND MD AND THE MID LEVEL WIND FIELD IS BECOMING A BIT STRONGER AS THE VORTICITY FROM WESTERN PA MOVES TOWARD THE AREA. THE WATCH IS SCHEDULED TO REMAIN UNTIL MIDNIGHT, BUT COULD BE CANCELLED EARLIER IF CONDITIONS WARRANT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... A SERIES OF COLD FRONTS WILL CONTINUE TO COME THROUGH FROM THE WEST AS WE MAINTAIN A TROUGH ALOFT THAT SHOULD BEING PIECES OF DRIER AND SLIGHTLY COOLER AIR DOWN FROM THE NW BEHIND EACH OF THE FRONTS. SINCE THE AIRMASS WILL HAVE LESS MOISTURE AND NOT BE AS UNSTABLE AS IT WAS WEDNESDAY/TODAY...I EXPECT MOST CONVECTION TO DEVELOP IN RESPONSE TO DAYTIME HEATING AND THE CYCLONIC FLOW ALOFT. IN GENERAL CONDITIONS SHOULD GENERALLY BE DRY, BUT THERE IS A SLIGHT CHC OF CONVECTION THURSDAY AFTN AND ANOTHER CHC OF SHOWERS AND TSTMS SAT AFTN. THE GFS FOR SATURDAY SEEMS TO BE AN OUTLIER WITH THE POTENTIAL PCPN FOR SATURDAY AND WAS NOT FOLLOWED. MAV TEMPS GENLY LOOK A BIT HIGH FOR THE MAX TEMPS. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... THE COLD FRONT SHOULD CLEAR THE COAST AND SLOWLY MOVE OUT TO SEA SATURDAY NIGHT. THE UPPER TROUGH WILL REMAIN OVERHEAD UNTIL MONDAY WHEN IT SLIDES OFF TO THE EAST. HOWEVER, WE HAVE KEPT THE FORECAST DRY AT THIS TIME AS THE POSSIBILITY OF PRECIP IS TOO SMALL TO PUT IN THE FORECAST. HIGH PRESSURE WILL MOVE INTO THE AREA MONDAY AND REMAIN IN CONTROL OF THE WEATHER THROUGH TUESDAY. BY LATE TUESDAY NIGHT INTO EARLY WEDNESDAY, A WARM FRONT MAY CROSS THE REGION, BRINGING THE NEXT BEST CHANCE OF PRECIPITATION. THE ASSOCIATED COLD FRONT WILL LIKELY NOT CROSS UNTIL WEDNESDAY NIGHT, BUT STILL A CHANCE OF SHOWERS/THUNDERSTORMS ARE POSSIBLE DURING THE DAY ON WEDNESDAY AS WELL. TEMPERATURES IN THE EXTENDED WILL BE CLOSE TO OR A FEW DEGREES ABOVE NORMAL. && .AVIATION /21Z WEDNESDAY THROUGH MONDAY/... HIGH PRESSURE ALONG THE COAST WILL MOVE OFF TO THE EAST TONIGHT AS A COLD FRONT PUSHES IN FROM THE WEST. MORNING FOG AND HAZE TOOK A WHILE TO BURN OFF TODAY. SOME AREAS DIDNT REACH VFR UNTIL THE AFTERNOON HOURS. FEW TO SCT FAIR WEATHER CU AND AC COVERED MUCH OF THE REGION WITH CI ABOVE. A FEW WIDELY SCT SHOWERS/TSTMS BEGAN DEVELOPING BY MID AFTERNOON, BUT A MORE ORGANIZED AREA OF PCPN IS EXPECTED EARLY TONIGHT AS THE FRONT MOVES IN FROM THE WEST. EXPECT GENERALLY VFR CONDITIONS THROUGH EARLY TONIGHT EXCEPT LOWERING TO MVFR/IFR IN THE PCPN. LIGHT SOUTHERLY WINDS WILL SWING AROUND TO W OR WNW LATE. SPEEDS WILL BE QUITE LIGHT IN OUR SHELTERED AREAS, SO SOME MVFR VSBYS ARE LIKELY DURING THE PRE-DAWN HOURS. THE W TO WNW FLOW OF DRIER AIR WILL BRING A RETURN TO VFR CONDITIONS THURSDAY WITH SOME FAIR WEATHER CU AND CI. OUTLOOK...HIGH PRESSURE WILL BE IN CONTROL INTO FRIDAY NIGHT. ANOTHER FRONTAL SYSTEM MAY BRING SHOWERS/TSTMS SATURDAY. HIGH PRESSURE WILL THEN RETURN SUNDAY INTO THE EARLY PART OF NEXT WEEK. && .MARINE... TRANQUIL CONDITIONS ARE EXPECTED TO CONTINUE FOR THE MARINE AREA THROUGH THE FORECAST PERIOD. EVEN WITH SEVERAL FRONTAL ZONES CROSSING THE AREA, ONE LATE TONIGHT AND ANOTHER SATURDAY, WINDS AND SEAS ARE NOT EXPECTED TO REACH SMALL CRAFT ADVISORY CRITERIA THROUGH EARLY NEXT WEEK. THE FRONT LATE TONIGHT WILL NOT BE A STRONG ONE. WINDS MAY SWING AROUND TO W FOR A BRIEF PERIOD THURSDAY MORNING BUT SHOULD GO BACK TO S OR SW LATER IN THE DAY. THAT SAME PATTERN IS EXPECTED THURSDAY NIGHT AND FRIDAY. THE LOW PRESSURE SYSTEM, THAT WILL BE DRAGGING A COLD FRONT ACROSS THE AREA LATE SATURDAY, IS EXPECTED TO BE FAIRLY STRONG STORM. BEHIND THE FRONT, N TO NW WINDS ARE EXPECTED LATE SATURDAY NIGHT INTO MONDAY. LATER MONDAY, AS THE PRESSURE GRADIENT WEAKENS, WINDS ARE EXPECTED TO SWING AROUND TO THE S. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...OHARA/STAUBER NEAR TERM...OHARA/STAUBER SHORT TERM...STAUBER LONG TERM...STAUBER AVIATION...RPW MARINE...RPW
Hazardous weather outlook, Jul 30, 5:23 PM EDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 523 PM EDT WED JUL 30 2008 NJZ001-007>010-012>014-020-022>026-PAZ054-055-062-312130- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-CARBON-MONROE-NORTHAMPTON- 523 PM EDT WED JUL 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY THIS EVENING AND EARLY TONIGHT. A FEW OF THE THUNDERSTORMS COULD CONTAIN STRONG GUSTY WINDS, HAIL, HEAVY RAIN AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. ANZ430-DEZ001>004-MDZ008-012-015-019-020-NJZ015>019-021-027-PAZ060- 061-067>071-312130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CUMBERLAND-SOUTHEASTERN BURLINGTON-BERKS- LEHIGH-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 523 PM EDT WED JUL 30 2008 ...SEVERE THUNDERSTORM WATCH 774 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...DELAWARE BAY WATERS...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE AREA THIS EVENING AND EARLY TONIGHT. THE THUNDERSTORMS MAY CONTAIN DAMAGING WINDS, LARGE HAIL, HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ431-450>455-312130- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 523 PM EDT WED JUL 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY THIS EVENING AND EARLY TONIGHT. A FEW OF THE THUNDERSTORMS COULD CONTAIN STRONG GUSTY WINDS, HAIL, HEAVY RAIN AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Special weather statement, Jul 30, 12:35 PM EDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1235 PM EDT WED JUL 30 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-310100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 1235 PM EDT WED JUL 30 2008 ...SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING... ALTHOUGH ISOLATED THUNDERSTORMS COULD FORM DURING THIS AFTERNOON, MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEAST MARYLAND THIS EVENING. A WEAK COLD FRONT WILL APPROACH FROM THE NORTHWEST THIS EVENING AND CROSS THE REGION TONIGHT. THIS APPROACHING FRONT, ALONG WITH A VERY WARM AND UNSTABLE AIRMASS IN PLACE WILL ALLOW THUNDERSTORMS TO DEVELOP. AN THUNDERSTORMS COULD CONTAIN DAMAGING WINDS, HAIL, VERY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. REMEMBER, IF THUNDERSTORMS APPROACH...SEEK SHELTER IMMEDIATELY. RNS
Special weather statement, Jul 30, 4:06 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 406 PM EDT WED JUL 30 2008 PAZ060-061-302100- BERKS PA-LEHIGH PA- 406 PM EDT WED JUL 30 2008 ...A STRONG THUNDERSTORM OR TWO WILL AFFECT BERKS COUNTY AND POSSIBLY LEHIGH COUNTY THROUGH 5:00 PM... AT 4:05 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG THUNDERSTORM 16 MILES WEST OF READING...MOVING NORTHEAST AT 15 MILES AN HOUR. THE THUNDERSTORM WILL BE NEAR BERNVILLE AND SINKING SPRING AROUND 410 PM...WHITFIELD...WYOMISSING HILLS...AND WEST LAWN AROUND 415 PM...AND NEAR WYOMISSING AND WEST READING AROUND 420 PM. IF THE THUNDERSTORMS HOLD TOGETHER, THEY MAY AFFECT PORTIONS OF LEHIGH COUNTY TOWARD 4:45 PM. VERY HEAVY RAIN MAY FALL FROM THESE STORMS...POSSIBLY CAUSING WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS MAY ALSO PRODUCE SMALL HAIL AND GUSTY WINDS UP TO 45 MILES AN HOUR. EXPECT OCCASIONAL TO FREQUENT LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
Special weather statement, Jul 30, 5:25 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 525 PM EDT WED JUL 30 2008 MDZ012-015-019-020-302230- CAROLINE MD-KENT MD-QUEEN ANNES MD-TALBOT MD- 525 PM EDT WED JUL 30 2008 ...A STRONG THUNDERSTORM WILL AFFECT QUEEN ANNEE COUNTY AND OTHER THUNDERSTORMS MAY FORM OVER CAROLINE...KENT...AND TALBOT COUNTIES... AT 525 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG THUNDERSTORM 13 MILES WEST OF CENTREVILLE...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR OVERTON...GRASONVILLE AROUND 540 PM...QUEENSTOWN AROUND 550 PM...WYE MILLS AROUND 600 PM... CENTREVILLE AROUND 610 PM AND STARR AROUND 615 PM. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM...AND OTHERS THAT MAY FORM THROUGH 6:30 PM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM ANY OF THE THUNDERSTORMS.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 5:09 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 33 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.